# SDR SWAA2022011850789

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT ; 2021-557769 / [01] FABRICATED FLOOR PANEL 140DF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG #453A2610 REV. B. MATERIAL CONOLITE P/N A90RG1W 0.090? P.O. 2021 225482; [02] TASK COMPLETED
